# SDR GTIA000157

- Difficulty date: April 8, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Part serial: 20312M
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 168 - CABIN EMERGENCY LIGHTS AT FORWARD OVERHEAD POSITION DO NOT ILLUMINATE ON PREFLIGHT.  REMOVED AND REPLACED POWER SUPPLY PER MM 33-50-00.  OPS CHECK OK.  (M)
